# SDR CALA2022011400150

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Str42lfr30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO STRINER SPLICE STR42L FR30-FR31 CORRODED GENERATED BY V079881 ON HAECO LCQ NR 9292492/30492 FWD CARGO STRINGER STR 42L FR30-FR31 CORRODED
